# SDR 96ZZZM1008

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Gear Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 169 - TPA-MIA - LANDING GEAR INDICATION CIRCUIT BREAKER POPS DURING RETRACTION CYCLED ONLY.  REPAIRED CHAFED WIRE UNDER CENTER FLOOR AT PLUG P313.  OPS CHECK GOOD ON GEAR SWINGS, OPS CHECK GOOD ON TEST FLIGHT.  (M)
